MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2012
Type of Reportable Event Malfunction
Event or Problem Description
Information received by medtronic indicated that the customer reported a damage to the pump.Troubleshooting was not performed.No harm requiring medical intervention was reported.The customer will discontinue using the insulin pump.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Pump received with multiple cracks on the case.The pump passed the displacement test and the test p-cap/reservoir does lock into place.Cracked case at the display window corners, cracked lcd window, cracked belt clip slot and cracked reservoir tube lip.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer (Section G)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer Contact
justin ellis
18000 devonshire st.
northridge, CA 91325
7635265677
MDR Report Key17667735
Report Number2032227-2023-265626
Device Sequence Number15034050
Product Code OYC
UDI-Device Identifier00613994407726
UDI-Public(01)00613994407726
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAB
Device Catalogue NumberMMT-522LNAB
Device Lot NumberA000114252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Patient Weight52 KG